Nonstationary law of large numbers for dependent random variables and its application in stochastic optimization

Ermoliev YM & Norkin VI (1998). Nonstationary law of large numbers for dependent random variables and its application in stochastic optimization. Cybernetics and Systems Analysis 34 (4): 553-563. DOI:10.1007/BF02667000.

Full text not available from this repository.
Item Type: Article
Research Programs: Risk, Modeling, Policy (RMP)
Bibliographic Reference: Cybernetics and Systems Analysis; 34(4) [1998]
Depositing User: IIASA Import
Date Deposited: 15 Jan 2016 02:09
Last Modified: 26 Sep 2016 12:33
URI: http://pure.iiasa.ac.at/5414

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313